CSpace
Bifurcation and Chaos of a Discrete-Time Mathematical Model for Tissue Inflammation
Chen, Xianwei1; Yuan, Shaoliang2; Jing, Zhujun3; Fu, Xiangling1
2016-03-01
Source PublicationJOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS
ISSN1040-7294
Volume28Issue:1Pages:281-299
AbstractIn this paper, the discrete-time mathematical model for tissue inflammation obtained by Euler is investigated in detail. Conditions of the existence for fold bifurcation, flip bifurcation and Hopf bifurcation are derived by using center manifold theorem and bifurcation theory, and chaos in the sense of Marotto is proved by analytical method. Numerical simulations, including bifurcation diagrams, Lyapunov exponents, fractal dimensions, and phase portraits are plotted to perfectly show the consistence with the theoretical analysis.
KeywordTissue inflammation Fold bifurcation Flip bifurcation Hopf bifurcation Marotto's chaos
DOI10.1007/s10884-014-9413-y
Language英语
Funding ProjectNational Natural Science Foundation of China[11361067]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000369245900013
PublisherSPRINGER
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21939
Collection中国科学院数学与系统科学研究院
Affiliation1.Hunan Univ Sci & Technol, Sch Math & Computat Sci, Xiangtan 411201, Peoples R China
2.Yichun Univ, Coll Math & Comp Sci, Yichun 336000, Jiangxi, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Chen, Xianwei,Yuan, Shaoliang,Jing, Zhujun,et al. Bifurcation and Chaos of a Discrete-Time Mathematical Model for Tissue Inflammation[J]. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS,2016,28(1):281-299.
APA Chen, Xianwei,Yuan, Shaoliang,Jing, Zhujun,&Fu, Xiangling.(2016).Bifurcation and Chaos of a Discrete-Time Mathematical Model for Tissue Inflammation.JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS,28(1),281-299.
MLA Chen, Xianwei,et al."Bifurcation and Chaos of a Discrete-Time Mathematical Model for Tissue Inflammation".JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 28.1(2016):281-299.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Xianwei]'s Articles
[Yuan, Shaoliang]'s Articles
[Jing, Zhujun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Xianwei]'s Articles
[Yuan, Shaoliang]'s Articles
[Jing, Zhujun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Xianwei]'s Articles
[Yuan, Shaoliang]'s Articles
[Jing, Zhujun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.